# SDR SIMA20160531002

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670345212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 27 DAMAGED HOLES ON CAPTAINS SIDE COCKPIT BULKHEAD AT FLOORBEAM AT FS 280.00 ATTACH POINT.  REPAIRED CAPTAINS SIDE BULKHEAD IAW EO CR-53MR-174.
